Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 6

All articles in this issue are freely accessible.

Arthur Cayley
Charlotte Angas Scott.
Bull. Amer. Math. Soc. 1 (1895), 133-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1557369
On the introduction of the notion of hyperbolic functions
M. W. Haskell.
Bull. Amer. Math. Soc. 1 (1895), 155-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1557371
Notes
Bull. Amer. Math. Soc. 1 (1895), 160
More Information
Full-text PDF Free Access
MathSciNet review: 1557372
New publications
Bull. Amer. Math. Soc. 1 (1895), 161-164
More Information
Full-text PDF Free Access
MathSciNet review: 1557373

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theory of Functions of a Complex Variable, by A. R. Forsyth.
Reviewer: W. F. Osgood
Bull. Amer. Math. Soc. 1 (1895), 142-154
Review information
Full-text PDF Free Access